# SDR IXXA20141124034

- Difficulty date: November 24, 2014
- Submitted: November 29, 2014
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 64,483 hours, 25,018 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT BRACKET BROKEN.  REPLACED HARDWARE IAW AMM 25-64-00.
